# SDR UHLA201604180177

- Difficulty date: April 18, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 17,022 hours, 12,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHT IN FRONT OF WARDROBE CLOSET ARE BURNED OUT .  R & R THE EMERGENCY LIGHT IAW AMM 33-50-21.
